It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Recently I found out that my cholesterol was very high, and thus was thrown into an anxiety pit because I started to obsess about the fact that I could have a heart attack at any moment from now on.
I started on a cholesterol-lowering medication (Lipitor), which can cause muscle aches and tingling...but from what I've read, in most cases this develops after taking the med for a long time. I've only been on it for a week, but since the diagnosis I've developed a tingling sensation in my chest, arms, face and back. I'm also "on edge" these days.

Just wondering if anyone has experienced tingling sensations when they are going through a prolonged bout of anxiety. It could also be the med....but as many with anxiety know, it can be difficult to differentiate between real symptoms of something and that which is the by-product of anxiety.

Thanks for any info.





All times are GMT -7. The time now is 06:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!